A remarkable contraction of semisimple Lie algebras
Annales de l'Institut Fourier, Volume 62 (2012) no. 6, pp. 2053-2068.

Recently, E.Feigin introduced a very interesting contraction 𝔮 of a semisimple Lie algebra 𝔤 (see arXiv:1007.0646 and arXiv:1101.1898). We prove that these non-reductive Lie algebras retain good invariant-theoretic properties of 𝔤. For instance, the algebras of invariants of both adjoint and coadjoint representations of 𝔮 are free, and also the enveloping algebra of 𝔮 is a free module over its centre.

E. Feigin a introduit la contraction 𝔮 d’une algèbre de Lie semi-simple 𝔤 dans arXiv :1007.0646 et arXiv :1101.1898. Nous démontrons que ces algèbres de Lie non-réductives conservent quelque unes des propriétés de 𝔤. En particulier, les algèbres des invariants des représentations adjointe et respectivement coadjointe de 𝔮 sont libres, et l’algèbre enveloppante de 𝔮 est un module libre sur son centre.

DOI: 10.5802/aif.2742
Classification: 13A50, 14L30, 17B40, 22E46
Keywords: Inönü-Wigner contraction, coadjoint representation, algebra of invariants, orbit
Mot clés : contraction de Inönü-Wigner, représentation coadjointe, algebre des invariants, orbite
Panyushev, Dmitri I. 1; Yakimova, Oksana S. 2

1 Institute for Information Transmission Problems of the R.A.S. B. Karetnyi per. 19 Moscow 127994 (Russia)
2 Friedrich-Schiller-Universität Jena Mathematisches Institut Jena D-07737 (Deutschland)
@article{AIF_2012__62_6_2053_0,
     author = {Panyushev, Dmitri I. and Yakimova, Oksana S.},
     title = {A remarkable contraction of semisimple {Lie} algebras},
     journal = {Annales de l'Institut Fourier},
     pages = {2053--2068},
     publisher = {Association des Annales de l{\textquoteright}institut Fourier},
     volume = {62},
     number = {6},
     year = {2012},
     doi = {10.5802/aif.2742},
     zbl = {1266.13003},
     mrnumber = {3060751},
     language = {en},
     url = {http://www.numdam.org/articles/10.5802/aif.2742/}
}
TY  - JOUR
AU  - Panyushev, Dmitri I.
AU  - Yakimova, Oksana S.
TI  - A remarkable contraction of semisimple Lie algebras
JO  - Annales de l'Institut Fourier
PY  - 2012
SP  - 2053
EP  - 2068
VL  - 62
IS  - 6
PB  - Association des Annales de l’institut Fourier
UR  - http://www.numdam.org/articles/10.5802/aif.2742/
DO  - 10.5802/aif.2742
LA  - en
ID  - AIF_2012__62_6_2053_0
ER  - 
%0 Journal Article
%A Panyushev, Dmitri I.
%A Yakimova, Oksana S.
%T A remarkable contraction of semisimple Lie algebras
%J Annales de l'Institut Fourier
%D 2012
%P 2053-2068
%V 62
%N 6
%I Association des Annales de l’institut Fourier
%U http://www.numdam.org/articles/10.5802/aif.2742/
%R 10.5802/aif.2742
%G en
%F AIF_2012__62_6_2053_0
Panyushev, Dmitri I.; Yakimova, Oksana S. A remarkable contraction of semisimple Lie algebras. Annales de l'Institut Fourier, Volume 62 (2012) no. 6, pp. 2053-2068. doi : 10.5802/aif.2742. http://www.numdam.org/articles/10.5802/aif.2742/

[1] Brion, Michel Invariants et covariants des groupes algébriques réductifs (2000) (dans : “Théorie des invariants et géometrie des variétés quotients, Travaux en cours, t. 61, 83–168, Paris: Hermann) | Zbl

[2] Feigin, Evgeny 𝔾 a M -degeneration of flag varieties, Selecta Math., New Series, to appear | Zbl

[3] Feigin, Evgeny Degenerate flag varieties and the median Genocchi numbers, Math. Research Letters, Volume 18 (2011) no. 6, pp. 1163-1178 | MR | Zbl

[4] Feigin, Evgeny; Fourier, Ghislain; Littelmann, Peter PBW filtration and bases for irreducible modules in type A n , Transform. Groups, Volume 16 (2011) no. 1, pp. 71-89 | MR | Zbl

[5] Geoffriau, François Sur le centre de l’algèbre enveloppante d’une algèbre de Takiff, Ann. Math. Blaise Pascal, Volume 1 (1994) no. 2, p. 15-31 (1995) | EuDML | Numdam | MR | Zbl

[6] Igusa, Jun Ichi Geometry of absolutely admissible representations, Number theory, algebraic geometry and commutative algebra, in honor of Yasuo Akizuki, Kinokuniya, Tokyo, 1973, pp. 373-452 | MR | Zbl

[7] Joseph, Anthony On semi-invariants and index for biparabolic (seaweed) algebras. II, J. Algebra, Volume 312 (2007) no. 1, pp. 158-193 | MR | Zbl

[8] Kostant, Bertram Lie group representations on polynomial rings, Amer. J. Math., Volume 85 (1963), pp. 327-404 | MR | Zbl

[9] Panyushev, D. I.; Premet, A.; Yakimova, O. On symmetric invariants of centralisers in reductive Lie algebras, J. Algebra, Volume 313 (2007) no. 1, pp. 343-391 | MR | Zbl

[10] Panyushev, Dmitri I. On the coadjoint representation of 2 -contractions of reductive Lie algebras, Adv. Math., Volume 213 (2007) no. 1, pp. 380-404 | MR | Zbl

[11] Panyushev, Dmitri I. Semi-direct products of Lie algebras and their invariants, Publ. Res. Inst. Math. Sci., Volume 43 (2007) no. 4, pp. 1199-1257 | MR | Zbl

[12] Raïs, M. Champs de vecteurs invariants sur une algèbre de Lie réductive complexe, J. Math. Soc. Japan, Volume 40 (1988) no. 4, pp. 615-628 | MR | Zbl

[13] Schwarz, Gerald W. Lifting smooth homotopies of orbit spaces, Inst. Hautes Études Sci. Publ. Math. (1980) no. 51, pp. 37-135 | Numdam | MR | Zbl

[14] Springer, T. A. Conjugacy classes in algebraic groups, Group theory, Beijing 1984 (Lecture Notes in Math.), Volume 1185, Springer, Berlin, 1986, pp. 175-209 | MR | Zbl

[15] Vinberg, È. B.; Gorbatsevich, V. V.; Onishchik, A. L. Gruppy i algebry Li - 3, Sovrem. probl. matematiki. Fundam. napravl., t. 41, Moskva: VINITI, Russian, 1990 English translation: “Lie Groups and Lie Algebras" III (Encyclopaedia Math. Sci., vol. 41, Berlin: Springer 1994 | Zbl

[16] Vust, Thierry Covariants de groupes algébriques réductifs, Université de Genève (1974) (Thèse n° 1671)

[17] Yakimova, O. One-parameter contractions of Lie-Poisson brackets, J. Europ. Math. Soc., to appear; arXiv:1202.3009

Cited by Sources: